# SDR ABXA030222

- Difficulty date: August 6, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE UPPER SECTION APPROXIMATELY,  STA. XFS 126.250, CORROSION AROUND FASTENERS.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REPAIRED IAW REA D857-43958MR.
